# SDR AALA20111214TUL02

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SLAT NUMBER 3 HAS UPPER TRAILING EDGE BOTTOM SURFACE CHAFED (ABOUT 12 SQUARE INCHES-LOCALIZED).  REPAIRED NR 3 SLAT T/E WEDGE AS REQUIRED BY REMOVING DAMAGE 2 AREAS.  FABRICATED BY REMOVING DAMAGE 2 AREAS, FABRICATING AND BONDING, FILLER, INTERNAL DOUBLER HONEYCOMB CORE PLUG AND EXTERNAL (UPPER) REPAIR DOUBLER IAW B757-200 SRM 51-70-10 AND 57-43-02.
